# SDR SWAA022742

- Difficulty date: November 19, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 56,150 hours, 55,189 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND FUSELAGE SKIN CRACKED (2 EA) AT STR 14R, BS 867 AND BS 897.  REPAIRED SKIN PER SRM.
